# SDR DALA2016121809934

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GENERATION FLOOR PANEL NR: 541F, 927E, 1079A, 389A, 769A AND 256A. FLOOR PANELS 541F, 927E AND 256A WERE REPAIRED PER SRM 53-05 PAR 145 FIG 131B AND 131C. FLOOR PANEL 769A WAS REPAIRED PER SRM 53-01 FIG 4. FLOOR PANEL 1079A WAS REPAIRED PER SRM 51-20-0. FLOOR PANEL 389A WAS REPLACED PER SRM 51-10-4.
